# SDR SWIA201229398

- Difficulty date: January 23, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 18,587 hours, 11,281 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WHEN SELECTING GEAR DOWN.  (FLT 5586)  REPLACED LANDING GEAR SELECTOR VALVE.  P/N 53340-7 OFF S/N NGL/1451/05.
